Doctor insights on:
Birth Control Pills Veins Legs
Contraception is also known as Birth control. Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
No association: There isn't an established association between birth control pills and varicose veins or spider veins. Both are made worse by prolonged standing. Varicose veins also get worse during pregnancy. Talk with your doctor about methods to minimize varicose veins. ...Read moreSee 2 more doctor answers
Birth control & vein: There are many risk factors for developing blood clots & the more risk factors that you have the higher the chance that you could develop a blood clot. Both hormonal birth control & varicose veins increase your risk for blood clots, so adding the 2 risks is worse than 1 risk alone. Best option is treating the varicose veins so that this risk no longer exists, making birth control less of an issue ...Read moreSee 1 more doctor answer
I just started my first pack of birth control pills. I'm having some minor leg discomfort, I am unsure if this is due to exercise or a blood clot.
Unsure: Doctor need to do physical exam to clarify. ...Read more
If i get leg cramps everytime i start my new round of birth control pills should I stop taking them? The doctor said to not worry, but I am worried.
Change brands: Multiple diff combinations exist, free at your health dept. Consider iud. ...Read more
I am on warfarin for blood clots in my leg. Diagnosed 3 weeks ago. I am also on benicar.
My BP is 140/90, is this a problem? I had a pe in january of 2010, was put on warfarin for 6 months. They believe it was the birth control pills and immediately stop
Family history?: Birth control pills do increase your risk for developing a blood clot, but they don't increase that risk as much as pregnancy does.There are also clotting problems that can run in the family.You should ask your doctor about being testing for a familial reason to develop clots, and you should definitely be using another method of birth control to prevent pregnancy while you're on warfarin. ...Read moreSee 1 more doctor answer
Hello , I recently started birth control pills for the first time and I have notice blue veins on my breast that weren't there before?
Missed birth control pills, had unprotected sex and experienced breakthrough bleeding. I have fatigue, leg nerve spasms, discharge. Pregnancy chances?
Chances/ likelihood: Depends on how many of the oral contraceptive pills were missed ; when in your menstrual cycle you had the unprotected sexual intercourse. Bottom line, is that you should consistently use protection if you aren't ready for pregnancy. Take a home pregnancy test if your period is late. Take care. ...Read more
White viginal dischrge leg pain chest pain stomach upst are these bcz of birth control pills? Took 2 weeks befor still having these pains ? Y? Guide
See your doctor: Leg pain and chest pain can be signs of serious problems and you need to be seen ASAP. There are many things that can cause then and a exam and testing is necessary to rule out things such as blood clots that can be increased in pill users especially if they smoke.Until you know for sure, stop the pills. Be safe and be seen soon. ...Read more
- Talk to a doctor live online for free
- Can birth control pills give you spider and varicose veins on your legs?
- Leg pain and birth control pills
- Begin taking birth control pills during period
- Ask a doctor a question free online
- How long will the nausea effect from my birth control pills last?
- Do birth control pills expire?
- Will diet pills affect the effectiveness of birth control
- How to start birth control pills mid cycle?
- Talk to a gynecologist online for free